# SDR YENA2021022200124

- Difficulty date: February 13, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 58,824 hours, 21,149 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1570, LAX-CUN. INFLIGHT REPORTED ODOR IN CABIN DURING DESCENT BETWEEN 10,000- 9,000 FT IN CLOUDS WITH ANTI ICE ON; COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A. AIRCRAFT IS OK FOR SERVICE. ODOR IS LEVEL 1 CONDITION. NO PREVIOUS HISTORY.
